RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Lobachevskii J. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Lobachevskii J. Math., 2017, Volume 38, Number 4, Pages 595–599 (Mi ljm175)  

On tomographic representation on the plane of the space of Schwartz operators and its dual

G. G. Amosov

Steklov Mathematical Institute of Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991 Russia

Funding Agency Grant Number
Russian Science Foundation 14-21-00162
The work is supported by the grant of Russian Science Foundation under project no. 14-21-00162 and fulfilled in Steklov Mathematical Institute of Russian Academy of Sciences.


DOI: https://doi.org/10.1134/S1995080217040023


Bibliographic databases:

Received: 26.06.2016
Language:

Linking options:
  • http://mi.mathnet.ru/eng/ljm175

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Lobachevskii Journal of Mathematics
    Number of views:
    This page:51

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020